Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 26, Number 3

All articles in this issue are freely accessible.

On the equivalence of integral representations of groups
A. Białynicki-Birula.
Proc. Amer. Math. Soc. 26 (1970), 371-377
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0268291
Semisimple classes and upper-type radical classes of narings
Terry L. Jenkins and Daryl Kreiling.
Proc. Amer. Math. Soc. 26 (1970), 378-382
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0265420
A characterization of total graphs
M. Behzad.
Proc. Amer. Math. Soc. 26 (1970), 383-389
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0266786
Congruence relations in direct products
Grant A. Fraser and Alfred Horn.
Proc. Amer. Math. Soc. 26 (1970), 390-394
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0265258
Some $p$-adic versions of Polya’s theorem on integer valued analytic functions
D. L. Hilliker and E. G. Straus.
Proc. Amer. Math. Soc. 26 (1970), 395-400
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0432560
Subcartesian products of finitely many finite algebras
Ahmad Shafaat.
Proc. Amer. Math. Soc. 26 (1970), 401-404
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0265261
A short proof of a theorem of Jennings
Edward Formanek.
Proc. Amer. Math. Soc. 26 (1970), 405-407
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0272895
Linear differential-difference operators and their adjoints
David K. Hughes.
Proc. Amer. Math. Soc. 26 (1970), 408-414
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0412557
Several theorems on boundedness and equicontinuity
J. D. Stein.
Proc. Amer. Math. Soc. 26 (1970), 415-419
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0270124
Contractibility of the automorphism group of a nonatomic measure space.
Michael Keane.
Proc. Amer. Math. Soc. 26 (1970), 420-422
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0265555
Regularization of singular systems of integral equations with kernels of finite double-norm on $L_{∞}$
Guillermo Miranda.
Proc. Amer. Math. Soc. 26 (1970), 423-427
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0264349
An example concerning core measures
S. J. Sidney.
Proc. Amer. Math. Soc. 26 (1970), 428-430
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0264402
Peak points for hypo-Dirichlet algebras
S. J. Sidney.
Proc. Amer. Math. Soc. 26 (1970), 431-436
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0264403
On the multiplicative behavior of regular matrices
Robert E. Atalla.
Proc. Amer. Math. Soc. 26 (1970), 437-446
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0271752
Seminormal operators with compact self-commutators
Kevin Clancey.
Proc. Amer. Math. Soc. 26 (1970), 447-454
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0265976
On the stability of the functional equation $𝜑[f(x)]=g(x)𝜑(x)+F(x)$
Dobiesław Brydak.
Proc. Amer. Math. Soc. 26 (1970), 455-460
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0265801
Oscillation theorems for nonlinear second order differential equations.
H. Onose.
Proc. Amer. Math. Soc. 26 (1970), 461-464
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0264165
A barrelled space without a basis
N. J. Kalton.
Proc. Amer. Math. Soc. 26 (1970), 465-466
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0273353
No infinite dimensional $P$ space admits a Markuschevich basis
William B. Johnson.
Proc. Amer. Math. Soc. 26 (1970), 467-468
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0265916
Positive matrix $H^{1/2}$ and Hermitian matrix $H^{1}$ functions are constant
H. Salehi and G. D. Taylor.
Proc. Amer. Math. Soc. 26 (1970), 469-470
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0267106
On a maximal ideal space separated by a peak point
Joseph E. Sommese.
Proc. Amer. Math. Soc. 26 (1970), 471-472
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0264404
On an inequality of T. J. Willmore
Bang-yen Chen.
Proc. Amer. Math. Soc. 26 (1970), 473-479
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0266113
Measures of $N$-fold symmetry for convex sets
Charles K. Chui and Milton N. Parnes.
Proc. Amer. Math. Soc. 26 (1970), 480-486
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0264514
Cardinals $m$ such that $2m=m$
J. D. Halpern and Paul E. Howard.
Proc. Amer. Math. Soc. 26 (1970), 487-490
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0268034
Determining the cellularity of a $i$-complex by properties of its arcs.
R. B. Sher.
Proc. Amer. Math. Soc. 26 (1970), 491-498
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0270353
Isotopy and homeomorphism
Dennis Kibler.
Proc. Amer. Math. Soc. 26 (1970), 499-502
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0266148
Epimorphisms of compact groups are onto
Detlev Poguntke.
Proc. Amer. Math. Soc. 26 (1970), 503-504
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0263978
The image of $\mathfrak{U}_{*}(X) →\mathfrak{N}_{*}(X)$
George E. Mitchell.
Proc. Amer. Math. Soc. 26 (1970), 505-508
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0278309
An odd theorem
B. Curtis Eaves.
Proc. Amer. Math. Soc. 26 (1970), 509-513
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0270757
Dimensionality and the duals of certain locally compact groups
I. Schochetman.
Proc. Amer. Math. Soc. 26 (1970), 514-520
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0265509
Proximality in minimal transformation groups
Leonard Shapiro.
Proc. Amer. Math. Soc. 26 (1970), 521-525
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0266183
On existence of compact open normal subgroups of $0$-dimensional groups
D. H. Lee and T. S. Wu.
Proc. Amer. Math. Soc. 26 (1970), 526-528
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0268325
On representations of selfmappings
Ludvík Janoš.
Proc. Amer. Math. Soc. 26 (1970), 529-533
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0270346
Handlebodies in $3$-manifolds
N. Smythe.
Proc. Amer. Math. Soc. 26 (1970), 534-538
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0264645
The solution to one of Ulam’s problems concerning analytic sets. II.
R. Mansfield.
Proc. Amer. Math. Soc. 26 (1970), 539-540
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0279265